# SDR 2017FA0000205

- Difficulty date: April 19, 2017
- Submitted: May 25, 2017
- Operation: General aviation
- Aircraft: N781LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496369
- Aircraft time: 1,395 hours
- Engine: Lyc O360A1H6
- Engine time: 1,395 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Stop
- Part number: 456293
- Condition: Stripped
- Location: Low Pitch
- Part time: 96 hours
- Component: Propeller, Hartzl
- Component part number: HCC2YR2CEUF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED INSPECTION MAINTENANCE CREW DISCOVERED LOW PITCH STOP WAS STRIPPED REQUIRING REPLACEMENT.
